# SDR COMA0460256

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 3,081 hours, 2,688 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5333 LEFT ANTI-ICE DUCT WARNING.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF NORMAL AND STANDBY SYSTEM WAS SATISFACTORY.
